# SDR AT9900473

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Subfloor
- Part number: 1A459301
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND CABIN ENTRY SUBFLOOR AT BS 160 TO 200 RBL 55 CORRODED.  FABRICATED AND INSTALLED REPAIR IAW DC9 SRM 53-21-0, 51-10-3, 51-10-4 AND 51-30-1.
